Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ann*marie

Member
  • Posts

    22
  • Joined

  • Last visited

Reputation

0 Neutral

2 Followers

Profile Information

  • Gender
    Female

Recent Profile Visitors

3618 profile views
  1. Oh dear, two weeks already. I have noticed a bit of smoothness. I've been pairing the BHA lotion with Cetaphil moisturizer. Part of my problem is dry skin, which I believe contributes to the whiteheads. My cheeks, forehead, chin, and nose still have quite a few tiny bumps, but that is to be expected. Two weeks isn't enough time to deliver results. There has been one WEIRD problem. Diagonal breakouts! It goes like this: I'll get one hard, painful zit, and then, diagonally above on the lef
  2. Didn't help the way I imagined it would

    Tightened Pores Got rid of zits Got rid of a FEW whiteheads Dries skin out/peeling/redness (which can be worse than acne itself) Does not clear all acne Doesn't work in the time frame it says it will I started using Tazorac after experiencing no results with Differin. I struggle mainly with whiteheads and the occasional deep zit. When I was prescribed with Tazorac, I was so optimistic, mostly because my dermatologist acted as if it were a miracle product. After three full months of using Tazorac
  3. I stopped using the Retinol on a continual basis this past March. (I was rather dumb and used Tazorac on and off last month.) A lot of the bumps are just there. They're not painful, and they're not inflamed. So odd! Whenever a comedone turns into an inflamed zit, however, it is quite painful. I can see how this could mean that my skin is readjusting. (My skin is still quite dry after all the Retinol use, so I don't believe it's even back to normal yet!) I have noticed that the BHA is cleaning m
  4. I have just finished up my first week. All I can say is: I can't believe how often the texture of my skin fluctuates. One day, it seems like all of the tiny bumps are dissolving, only to find that later that night, my skin is bumpier than ever. I wonder if this is actually happening, or if my mind is just making it seem this way. I believe that this BHA Lotion is causing me to purge. A couple of the closed comedones have turned into some sort of a mildly painful zit (hopefully this is a good
  5. Day three, second application, and I'm already noticing a few changes in my skin. I don't believe I have gotten any new closed comedones on my cheeks today. The ones I have already had seem to be surfacing and/or becoming inflamed. Perhaps this is the BHA working them out? I sincerely hope so. I looked at myself with the 'big light' in my bathroom a few minutes ago (this is a light that I, unless extremely happy-go-lucky, refuse to use) and I was not entirely disappointed with what I saw
  6. First of all: Hello to anyone who reads this! Before I begin my journey, I'd like to take a bit of time to give you an idea of my skin background: Up until early last year, my skin was perfect. I didn't have any blemishes, and the tone was gorgeous (I feel as if I can compliment it now, seeing as how awful my present skin is). Then, my forehead began to break out in closed comedones. The breakout soon traveled to my right cheek, and then to my left cheek. These bumps vary from small surf
  7. I would have started my 13th week yesterday however, I've been off of it for almost two weeks. Since being off of Tazorac, I've noticed a few improvements: my face is no longer dry/peeling, the redness is going away, my skin feels a tiny bit smoother. That's about it. I still struggle with many closed comedones on my cheeks, forehead, and (most recently) chin area. I honestly don't know what to do about this. Does anyone know if putting Tazorac on my face once a week would do anything to
  8. Another quick update. Skinnie, I read your post, and it was fascinating. I especially liked the part about taking it easy on tazorac, because it could cause irritation which leads to more acne. This has inspired me to hold off on using it for a few days, even though this means having to break up my 11th/12th week considerably. Also, after I read your post, it got me to thinking: Almost every weekend I try not to apply tazorac, and my skin does very well. But sure enough, once I start back u
  9. I started week 11 last Thursday. My face is very irritated and inflamed. The red marks aren't fading, and I keep noticing small, pin sized whiteheads around my nose and mouth. I really thought it would be better by now, and I'm kind of upset at how this is turning out. The cysts on my right cheek are remaining in their normal areas, getting inflamed from time to time. My cheeks in general are absolute messes. Blackheads in almost every pore, raised bumps everywhere, and red marks. Ugh, and d
  10. Last Thursday, I started week 9. Towards the end of last week, my skin was doing great. It was lovely. The bumps were going down, the redness was going away. With some foundation and powder, it looked almost back to normal (minus my darn forehead). THEN, Sunday evening, I noticed it was getting bumpier again, and today, my left AND right cheek are inflamed with more closed comedones. The areas that were clear for weeks are clogging up again. With all of these ups and downs, I'm going to end
  11. Tonight will be the beginning of my 8th week. Or in other words, my second month on Tazorac. What a roller coaster ride this has been. Some days, it seems like it's working perfectly, and other days, it seems like it isn't doing anything at all. A few days ago, I broke out on the top of the bridge of my nose and underneath my eyes in super tiny little bumps. My left cheek seems a bit smoother, but I still have very deep underground bumps that are starting to look whiter than my skin-tone an
  12. Week 7 already. I am definitely noticing a difference - although my skin is not perfect (yet)! Most of the tiny bumps on my cheeks have vanished. The clusters of stubborn bumps on the apples of my cheeks and t-zone still remain - but I can tell that the Tazorac is working on them. They seem to be drying up, which is great. Once in awhile (more specifically two or three times a week) I may notice one or two new comedones, but if my mind doesn't deceive me, they don't last as long as they
  13. Five days ago, I began my fifth week of Tazorac, and I also added Clindamycin to my routine. (I wasn't going to at first, but then I remembered that it didn't dry my skin at all!) My face is still bumpy with whiteheads - but I can tell that they are SLOWLY smoothing out...or at least I hope they are. I never noticed this with the Differin. A lot of them seem to be drying out and scabbing over. I wonder if this is the way that it is supposed to work. Hmm. The biggest burden right now are the red
  14. Just hang in there. The side effects will subside soon and you'll really see the benefits of Tazorac around the 2nd to 3rd month. Maybe your face gets progressively bumpier throughout the day because your skin is getting drier/peeling, especially if you're wearing makeup? Or maybe it's just the makeup that's balling. Technically it's okay to wear makeup with retinoids, but derms prefer you don't because of dermatitis/dryness issues (and other problems) with the makeup and layering it with SPF. A
  15. Today marks the fourth week since I've started Tazorac (due to closed comedones). To be quite honest, I can't really tell if it's working yet or not. A couple of weeks ago, I noticed that it seemed to be smoothing the comedones over. Although, it also seemed like the smooth effect came once every few days, then it would flare up again. I don't know if this is a normal thing or not, but it is annoying. I was on Differen before Tazorac, and it did the same thing. In some weird way, I can tell the
×